Alert archive / Illinois / Red Flag Warnings in 2025
Red Flag Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this red flag warning at Mar 18, 2025, 9:17 PM CDT for 17 counties in Illinois. It took effect at Mar 19, 2025, 1:00 PM CDT. It was in force for 6 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 18, 2025, 9:17 PM CDT (02:17 UTC)
- In effect from
- Mar 19, 2025, 1:00 PM CDT
- Expired
- Mar 19, 2025, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Christian County, IL, Clay County, IL, DeWitt County, IL, Effingham County, IL, Fulton County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 1:54 PM CDT | NON-TSTM WND GST 46 | 1 Wsw Decatur Airport, IL | ASOS station KDEC Decatur Arpt. |
| Mar 19, 2:00 PM CDT | TSTM WND DMG | 2 Ene Lewistown, IL | Portion of barn roof removed, shingles on home blown off, and section of a large tree fell. Relayed be county EMA. Time estimated from radar. |
| Mar 19, 2:00 PM CDT | TSTM WND DMG | 2 Ene Lewistown, IL | Portion of barn roof removed, shingles on home blown off, and section of a large tree fell. Relayed be county EMA. Time estimated from radar. |
| Mar 19, 2:19 PM CDT | NON-TSTM WND GST 47 | 1 Wsw Decatur Airport, IL | ASOS station KDEC Decatur Arpt. |
| Mar 19, 2:30 PM CDT | TORNADO | Saint David, IL | |
| Mar 19, 2:30 PM CDT | TORNADO | Saint David, IL | |
| Mar 19, 2:49 PM CDT | NON-TSTM WND GST 56 | Capital Airport, IL | ASOS station KSPI Spfld Capital AP. |
| Mar 19, 3:03 PM CDT | NON-TSTM WND GST 55 | 1 Wsw Decatur Airport, IL | ASOS station KDEC Decatur Arpt. |
| Mar 19, 3:15 PM CDT | NON-TSTM WND GST 46 | Flora Municipal Airport, IL | AWOS station KFOA Flora Arpt. |
| Mar 19, 3:35 PM CDT | NON-TSTM WND GST 49 | Logan County Airport, IL | AWOS station KAAA Logan County Arpt. |
| Mar 19, 3:40 PM CDT | TSTM WND DMG | 2 E Pleasant Plains, IL | Three power poles blown down on Horse Barn Road. Ameren notified. |
| Mar 19, 3:40 PM CDT | TSTM WND DMG | 2 E Pleasant Plains, IL | Three power poles blown down on Horse Barn Road. Ameren notified. |
| Mar 19, 3:45 PM CDT | TSTM WND DMG | 1 Se Auburn, IL | Power poles blown down. Ameren notified. |
| Mar 19, 3:45 PM CDT | TSTM WND DMG | 1 Se Auburn, IL | Power poles blown down. Ameren notified. |
| Mar 19, 4:05 PM CDT | TSTM WND DMG | 2 S Allenville, IL | Some damage to outbuildings from strong thunderstorm wind gusts. Photos provided. |
| Mar 19, 4:05 PM CDT | TSTM WND DMG | 2 S Allenville, IL | Some damage to outbuildings from strong thunderstorm wind gusts. Photos provided. |
| Mar 19, 4:05 PM CDT | TSTM WND GST 73 | 5 Se Sullivan, IL | |
| Mar 19, 4:05 PM CDT | TSTM WND GST 73 | 5 Se Sullivan, IL | |
| Mar 19, 4:10 PM CDT | HAIL 1 | 3 Nne Lakewood, IL | |
| Mar 19, 4:10 PM CDT | HAIL 1 | 3 Nne Lakewood, IL | |
| Mar 19, 4:15 PM CDT | NON-TSTM WND GST 46 | 5 Ene Waynesville, IL | Mesonet station DW9761 Waynesville. |
| Mar 19, 4:19 PM CDT | TSTM WND DMG | Allenville, IL | Large tree branch broken. Time estimated from radar. |
| Mar 19, 4:30 PM CDT | TSTM WND DMG | Beason, IL | A power pole was snapped and leaning over, resulting in a detour on State Route 10 near Beason. |
| Mar 19, 4:40 PM CDT | TSTM WND DMG | 3 Ne Kenney, IL | Tree branches were blown down onto Highway 54. |
| Mar 19, 5:00 PM CDT | NON-TSTM WND GST 47 | 3 Nne Ashland, IL | Mesonet station EW7786 Tallula. |
| Mar 19, 5:30 PM CDT | TSTM WND DMG | 2 W Bethany, IL | Outbuilding damaged from strong gusty winds. |
| Mar 19, 5:30 PM CDT | TSTM WND DMG | 2 W Bethany, IL | Outbuilding damaged from strong gusty winds. |
| Mar 19, 5:44 PM CDT | HAIL 1 | Boody, IL | Quarter size hail at Nevada road and Mt Auburn road. |
| Mar 19, 5:44 PM CDT | HAIL 1 | Boody, IL | Quarter size hail at Nevada road and Mt Auburn road. |
| Mar 19, 5:50 PM CDT | HAIL 1 | Blue Mound, IL | |
| Mar 19, 5:50 PM CDT | HAIL 1 | Blue Mound, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WWUS83 KILX 190217 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 917 PM CDT Tue Mar 18 2025 ILZ040>044-047>054-061-066-071-191800- /O.NEW.KILX.FW.W.0004.250319T1800Z-250321T0000Z/ Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 917 PM CDT Tue Mar 18 2025 ...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL ILLINOIS... The National Weather Service in Lincoln has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM Wednesday to 7 PM CDT Thursday. * AFFECTED AREA...Schuyler, Mason, Logan, De Witt, Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, Shelby, Effingham and Clay. * TIMING...From 1 PM Wednesday to 7 PM CDT Thursday. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)...Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MJA
5 follow-up statements
571 WWUS83 KILX 190222 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 922 PM CDT Tue Mar 18 2025 ILZ036-191430- /O.EXA.KILX.FW.W.0004.250319T1800Z-250321T0000Z/ Fulton- 922 PM CDT Tue Mar 18 2025 ...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL ILLINOIS... The National Weather Service in Lincoln has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM Wednesday to 7 PM CDT Thursday. * AFFECTED AREA...Fulton. * TIMING...From 1 PM Wednesday to 7 PM CDT Thursday. * 20 FOOT WINDS...Northwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ILZ040>044-047>054-061-066-071-191430- /O.CON.KILX.FW.W.0004.250319T1800Z-250321T0000Z/ Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 922 PM CDT Tue Mar 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL ILLINOIS... * AFFECTED AREA...Schuyler, Mason, Logan, De Witt, Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, Shelby, Effingham and Clay. * TIMING...From 1 PM Wednesday to 7 PM CDT Thursday. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MJA
623 WWUS83 KILX 190224 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 924 PM CDT Tue Mar 18 2025 ILZ036-040>044-047>054-061-066-071-191800- /O.CON.KILX.FW.W.0004.250319T1800Z-250321T0000Z/ Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 924 PM CDT Tue Mar 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL ILLINOIS... * AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, Shelby, Effingham and Clay. * TIMING...From 1 PM Wednesday to 7 PM CDT Thursday. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MJA
015 WWUS83 KILX 190406 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 1106 PM CDT Tue Mar 18 2025 ILZ036-040>044-047>054-061-066-071-191600- /O.EXT.KILX.FW.W.0004.250319T1800Z-250320T0000Z/ Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 1106 PM CDT Tue Mar 18 2025 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL ILLINOIS... * AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, Shelby, Effingham and Clay. * TIMING...From 1 PM to 7 PM CDT Wednesday. * 20 FOOT WINDS...South 25 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MJA
479 WWUS83 KILX 190831 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 331 AM CDT Wed Mar 19 2025 ILZ036-040>044-047>054-061-066-071-200000- /O.CON.KILX.FW.W.0004.250319T1800Z-250320T0000Z/ Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 331 AM CDT Wed Mar 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS... * AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, Shelby, Effingham and Clay. * TIMING...From 1 PM this afternoon to 7 PM CDT this evening. * 20 FOOT WINDS...South 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 23 percent. * 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... Less than 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Copple
237 WWUS83 KILX 192334 RFWILX URGENT - FIRE WEATHER MESSAGE National Weather Service Lincoln IL 634 PM CDT Wed Mar 19 2025 ILZ036-040>044-047>054-061-066-071-200045- /O.EXP.KILX.FW.W.0004.000000T0000Z-250320T0000Z/ Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay- 634 PM CDT Wed Mar 19 2025 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS... The National Weather Service in Lincoln has cancelled the Red Flag Warning. Winds will remain elevated tonight, but relative humidity will be increasing. $$ 25
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this red flag warning went out at Mar 18, 6:06 PM CDT, 3 hours 11 minutes earlier. Its key messages:
- Strong wind gusts are anticipated this evening but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 70-90% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday. Some gusts up to 50 mph are also likely.
- A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else.
- Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 20-60% chance of at least 1 inch of snowfall northwest of the Illinois River, with the highest chances around Galesburg.
Area forecast discussion, Mar 18, 6:06 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 606 PM CDT Tue Mar 18 2025 .KEY MESSAGES... - Strong wind gusts are anticipated this evening but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 70-90% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday. Some gusts up to 50 mph are also likely. - A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else. - Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 20-60% chance of at least 1 inch of snowfall northwest of the Illinois River, with the highest chances around Galesburg. && .SHORT TERM... (Through Late Wednesday Night) Issued at 303 PM CDT Tue Mar 18 2025 High winds will continue tonight with gusts around 30 mph. However, winds will actually be stronger tomorrow as a strong weather system moves toward the area and increases the pressure gradient across the area state. Wind gusts over 40 mph will be common across the area with gusts as high as 50 mph very likely, given some of the forecast soundings for tomorrow and the possible height of the mixing. This system will have a dry line moving into the area, but believe some of the guidance is too dry. So, though winds are very strong tomorrow, do not believe Red Flag Warning criteria will be met tomorrow. However, elevated fire danger will be likely. Severe weather is also possible tomorrow afternoon into tomorrow evening ahead of the system. HiRes models differ on initiation time and location, with one showing storms starting east of I-57 and another with storms starting west of the Illinois river. Due to this, tried to keep pops/wx grids generic for tomorrow afternoon. What all models agreed on was that p-type will change from rain to a mix of rain and snow and then to all snow tomorrow night. Some snow accumulations are possible with 20-60% chance of over an inch northwest of the Illinois river tomorrow night through early Thur morning. Temps will be quite warm tomorrow withe lots of temp and moisture advection coming into the area due to strong southerly winds. Auten .LONG TERM... (Thursday through Next Tuesday) Issued at 303 PM CDT Tue Mar 18 2025 Unsettled weather will be the rule through the extended period. One system ends Thursday followed by a brief dry period. However, another weather system is expected Friday night. After another dry period Sat, another weather system is expected Sunday into the beginning of next week. All of this precip is expected to be liquid and some thunder is also expected Sunday into Monday. Temps will be quite cool Thursday and then warm again for the rest of the week. Highs are expected to be in the 50s and 60s through the weekend and then cool back into the 50s for early next week. Auten && .AVIATION... (For the 00z TAFs through 00z Wednesday Evening) Issued at 602 PM CDT Tue Mar 18 2025 Gusty southerly winds will persist through this TAF period as a strong area of surface low pressure lifts into the region. Gusts between 30-40 kts will be common, especially as we get into Wednesday afternoon when even a few 50 kt non-thunderstorm wind gusts will be attainable. Otherwise, VFR conditions will last through much of the overnight period before lowering toward MVFR around 12-15z Wednesday. With the frontal system pushing through tomorrow afternoon, have gone ahead and introduced a PROB30 group for isolated thunderstorms at all terminals between 18z-23z. MJA && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM to 7 PM CDT Wednesday for ILZ029-031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 18, 2:58 PM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 258 PM CDT Tue Mar 18 2025 ILZ027-036-040-041-047>052-191200- Knox-Fulton-Schuyler-Mason-Cass-Menard-Scott-Morgan-Sangamon- Christian- 258 PM CDT Tue Mar 18 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong south to southwest winds are likely on Wednesday. Wind gusts 45 to 50 mph are possible. A wind advisory in effect from 8 am to 7 pm Wednesday south of Knox, Stark and Marshall counties. There is a Marginal Risk (level 1 of 5) for severe thunderstorms during early to mid Wednesday afternoon. The main risks are locally damaging wind gusts and large hail. An isolated tornado is also possible. Light snow accumulations are possible Wednesday night, mainly north of I-72. Around 1 inch or more of snow likely on elevated surfaces northwest of the IL river. Strong south to southwest wind gusts of 30 to 40 mph or higher are possible again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ028>031-037-038-042>046-053>057-061>063-066>068-071>073-191200- Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Logan-De Witt-Piatt- Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 258 PM CDT Tue Mar 18 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong south to southwest winds are likely on Wednesday. Wind gusts of 45 to 50 mph are possible. A wind advisory in effect from 8 am to 7 pm on Wednesday. There is a Slight Risk (level 2 of 5) for severe thunderstorms from mid Wednesday afternoon until sunset early Wednesday evening. The main risks are locally damaging wind gusts, but large hail or an isolated tornado could also occur. Light snow accumulations are possible Wednesday night, mainly north of I-72. Strong south to southwest wind gusts of 30 to 40 mph or higher are possible again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 2:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 29 min |
| Mar 19, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 30 min |
| Mar 19, 2:23 PM CDT | Tornado Warning | ILX | Fulton | 37 min |
| Mar 19, 2:46 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 29 min |
| Mar 19, 2:53 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Menard | 37 min |
| Mar 19, 3:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 37 min |
| Mar 19, 3:16 PM CDT | Tornado Warning | ILX | Tazewell, Woodford | 29 min |
| Mar 19, 3:19 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell | 41 min |
| Mar 19, 3:28 PM CDT | Tornado Warning | ILX | McLean, Tazewell | 32 min |
| Mar 19, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Mason, Menard, Sangamon | 35 min |
| Mar 19, 3:56 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 49 min |
| Mar 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 47 min |
| Mar 19, 4:04 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 41 min |
| Mar 19, 4:13 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 47 min |
| Mar 19, 4:23 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie | 52 min |
| Mar 19, 4:35 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 40 min |
| Mar 19, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Jasper | 53 min |
| Mar 19, 4:48 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar | 31 min |
| Mar 19, 5:00 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 30 min |
| Mar 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper, Lawrence, Richland | 44 min |
| Mar 19, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 66 min |
| Mar 19, 5:18 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 27 min |
| Mar 19, 5:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 36 min |
| Mar 19, 5:50 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 55 min |
Nearby
Red Flag Warnings in Illinois, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.